Raised ND too much

Any advice how quick I can lower my ND to help my body recover from raising my ND too much . I was on 3 1/2 for two days and was on 3 grains for 10 .i didn't feel well with heavy chest and out off breath easy .I cut back on Monday to 2 1/2 but feel aching all over today .worried what's the best way to cope with getting levels down .bloods were TSH 0.02 ,T4 20.02 T3 still waiting on that .any advice please . The reflexology lady that said she was trained in thyroid says I should stick with amount and not cut back and I disagree .

5 Replies

oldestnewest
  • You have either increased too quickly or reduced too quickly. I believe when you increase your NDT you should increase by a small amount around every 2 weeks. If you feel overstimulated you reduce by the same amount.

    You reduced by 1 grain which is equavalent to approx 100 mcg levo, so that's maybe why you feel worse. When introducing NDT into your regime, you should take note of pulse and temp several times a day so that you can try and gauge things.

  • Does your temperature vary throughout the day ,or should it drop certain times of day

  • Why did you raise so quickly? The idea is you raise in small doses and stick with each new amount for a few weeks at a time to give your body time to get used to it........ Would think the thing to do is go back to whatever dose you felt ok with and stick with it for a month before raising by half a grain and sticking with that for at least a month.....

    G x

  • I was on two grain for 3 weeks but had to raise as getting some missed heartbeat and flutters so up by 1/4 but felt dreadful so up by another 1/4 and felt better for a while ,was told I was under medicating so when heart flutters started again I up ND but don't understand why when up by 1/4 makes me feel spaced out but 1/2 seems better and then It doesn't last long and when someone tells your not on enough and that they know best then you up which I have learned too quick .

  • We are dealing with hormones which control the body's metabolism from head to toe. When it is failing that's why we feel so bad as it affects the whole body, not just one area.

    Galathea's response is good. Our body has to adjust to the T3 in NDT as we have been struggling for a long time and obviously, for many of us, we dont convert T4 to the Active T3, so our bodies have to adjust, gradually, to the T3 in the NDT. You cannot rush. If at any time you feel overstimulated and you are on too much, so, as above, reduce down slightly or miss one day's dose and go back to the previous dose.

You may also like...